Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 25, 2024, 9:56 PM CDT for Cooke County, Texas. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2024, 9:56 PM CDT (02:56 UTC)
- Expired
- May 25, 2024, 11:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 115 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:22 PM CDT | TSTM WND GST 70 | 12 Ssw Muenster, TX | Measured 70 mph wind gust off of FM 922 near Rosston Tower. |
| May 25, 10:34 PM CDT | HAIL 1 | 8 W Valley View, TX | Report of moderate amount of nickel to quarter sized hail in Era. |
| May 25, 10:44 PM CDT | TORNADO | 3 S Valley View, TX | Received multiple reports of tornado damage from spotters and social media near Lone Oak Rd and I35 in between Valley View and Sanger near the Cooke and Denton County line. A Shell truck stop obtained significant damage at the I35 and Lone Oak Rd intersection. |
| May 25, 10:50 PM CDT | HAIL 1.75 | 4 N Valley View, TX | DELAYED REPORT golf ball sized hail reported north of Valley View. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:26 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4676 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 8.6
- Supercell composite
- 28.4
The text
As transmitted.
810
WFUS54 KFWD 260256
TORFWD
TXC097-260400-
/O.NEW.KFWD.TO.W.0049.240526T0256Z-240526T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
956 PM CDT Sat May 25 2024
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southwestern Cooke County in north central Texas...
* Until 1100 PM CDT.
* At 956 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles east of Sunset, or 15 miles east of Bowie,
moving east at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Cooke County, including the following locations...
Prairie Point, Rosston, Era, Valley View, Leo, Lois, Hood, Myra,
and Lake Ray Roberts.
This includes Interstate 35 between mile markers 482 and 502.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3372 9711 3342 9711 3344 9749 3363 9749
3372 9714
TIME...MOT...LOC 0256Z 274DEG 31KT 3350 9758
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Prater3 follow-up statements
972
WWUS54 KFWD 260321
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1021 PM CDT Sat May 25 2024
TXC097-260400-
/O.CON.KFWD.TO.W.0049.000000T0000Z-240526T0400Z/
Cooke TX-
1021 PM CDT Sat May 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN COOKE COUNTY...
At 1020 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles south of Muenster, or 15 miles northwest of
Sanger, moving east at 25 mph. Era and Valley View are in the
immediate path. A strong tornado could develop at any moment.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Gainesville, Muenster, Lindsay, Valley View, Prairie Point, Leo,
Rosston, Era, Lois, Hood, Myra, and Lake Ray Roberts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3372 9711 3342 9711 3344 9749 3363 9749
3372 9714
TIME...MOT...LOC 0320Z 281DEG 20KT 3348 9741
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Prater704
WWUS54 KFWD 260333
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1033 PM CDT Sat May 25 2024
TXC097-260400-
/O.CON.KFWD.TO.W.0049.000000T0000Z-240526T0400Z/
Cooke TX-
1033 PM CDT Sat May 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN COOKE COUNTY...
At 1033 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Sanger, moving east at 40 mph. This
will cross I 35 just south of Valley View.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Gainesville, Lindsay, Valley View, Era, Lois, Hood, Myra, and Lake
Ray Roberts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3368 9711 3342 9711 3343 9739 3360 9740
3366 9718
TIME...MOT...LOC 0333Z 282DEG 35KT 3345 9726
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Prater909
WWUS54 KFWD 260348
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1048 PM CDT Sat May 25 2024
TXC097-260400-
/O.CON.KFWD.TO.W.0049.000000T0000Z-240526T0400Z/
Cooke TX-
1048 PM CDT Sat May 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH
CENTRAL COOKE COUNTY...
At 1048 PM CDT, a confirmed tornado was located near Ray Roberts
Park Johnson Branch, or near Sanger, moving east at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Valley View, Lois, and Lake Ray Roberts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3350 9711 3342 9711 3343 9725 3350 9723
TIME...MOT...LOC 0348Z 279DEG 30KT 3343 9711
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
PraterWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 7:23 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 25, 7:23 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 723 PM CDT Sat May 25 2024 ...New Aviation, Short Term... .SHORT TERM... /NEW/ Update: We currently have 2 supercells in our area...one along the Red River and another south of I-20. The low-level wind field and VAD hodographs this evening are impressive, with nearly pure cyclonic curvature in the lowest 3 km before straightening out in the mid levels. Moreover, a strengthening low-level jet over the next few hours should feed/sustain the storms through the early evening. We have observed several storm splits this afternoon, with the right moving storms having an increased tornado potential. We don't expect this to change, in fact, the strengthening low-level wind field this evening should locally enhance the tornado threat with right-moving supercells. This afternoon's storms essentially split the Metroplex, resulting in a localized area of subsidence overtop the I-20 corridor for much of the afternoon. The dryline remains to the west of our forecast area, with a narrow band of agitated cumulus along the boundary. As the northern and southern storm continue to move east, it will open the door for additional storms to develop over Western North Texas this evening. We are starting to observe new thunderstorms developing south of Wichita Falls that will have the potential of quickly becoming severe. We'll have to keep a close eye on any storm that develops in this area as they would be most likely to move into the Metroplex this evening. Bonnette Previous Discussion: /This Weekend/ There is a chance for isolated instances of severe weather late this afternoon and evening across North Texas. Hot and humid weather is also expected this weekend across the region. Heat... Our attention has largely been on the severe weather, but a much more widespread impact the next few days will be the heat. We have issued a Heat Advisory for parts of Eastern Central Texas for this afternoon. We will collaborate with neighboring offices and assess new data over the next few hours to decide if we will extend the advisory through tomorrow or Monday afternoon. As a reminder, our Heat Advisory criteria is a heat index value >= 105 F (or ambient temperature >= 103 F) for two consecutive days. Most locations will hit this value either today or tomorrow, and most outside of the advisory will not hit it both days. Today's main concern will be heat index values between 103-109 for most of the area. It will be hot, humid, and mostly sunny for a good part of the afternoon. A dryline will move into our area tomorrow, resulting in temperatures soaring into the upper 90s to near 100 degrees for most locations along and west of I-35. Areas east of the dryline will contend with another day of 105+ degree heat index values. If you plan to spend extended periods of time outdoors this weekend, please remember to have a plan to beat the heat: Drink plenty of water, limit time spent outdoors in direct sunlight, wear light- colored and breathable clothing, and be able to recognize the symptoms of heat illness. Severe Weather... Yesterday's remnant boundaries are in the process of washing out as a low pressure center deepens to our northwest. A vigorous shortwave trough will eject out of the Rockies this afternoon, helping strengthen pressure falls and provide a source of large scale ascent later today. A dryline is becoming better defined well to our west (currently west of Childress and near Big Spring) that will advance east this afternoon. We're still not 100% sure exactly where or when the first storms of the day will take place as the CAM guidance has had modest to poor run-to-run consistency regarding this aspect. Mesoanalysis satellite data has already started to indicate a few modest updraft towers going up within a shallow cumulus field between Sterling City and Spur...or about 50 miles ahead of the dryline. If these updrafts are able to mature into mature thunderstorms, they would approach our forecast area between ~5-6PM this afternoon. There is a 30% chance of this occurring. We are not expecting any thunderstorms in our area earlier than 5PM due to a very strong cap residing over our forecast area. Surface heating alone should not be sufficient to break the cap without the help of forced ascent by either the dryline or the supercell itself. We are mainly concerned about *isolated* supercells developing along the dryline late this afternoon to our northwest. CI is most likely to take place where a moisture/theta-e ridge extends into the dryline west of Wichita Falls/Abilene. Storms will develop in a highly buoyant and well-sheared atmosphere, more than capable of supporting supercells. Both left and right splitting storms will also be likely this afternoon and evening. As is usually the case...right moving supercells will have a higher potential of large hail, damaging winds, and perhaps a tornado, while left moving supercells will primarily have a large hail threat. As the storms move off the boundary this evening, the storms should remain isolated as they continue east into our forecast area after about 7PM. The nocturnal low-level jet will strengthen and provide sufficient inflow to maintain the storm's intensity several hours after sunset (particularly any right-moving storms). Most CAM guidance only has 1 or 2 storms moving across North Texas this evening, so while the coverage of severe weather will be low...any storm that lives into the evening should pack a punch. The storms should gradually weaken as they ingest more CIN overnight, this is particularly true for areas along and east of I-35. While an isolated storm can't be ruled out after midnight, most storms will end before this time. Tomorrow morning will start precip-free, but there is a 10% chance of isolated storms developing along a dryline over east/northeast Texas late in the day. Near parallel flow to the boundary will limit moisture convergence, and therefore the convective potential. However, similar to today...any storm that develops should be capable of producing large hail and damaging wind gusts. Bonnette && .LONG TERM... /Issued 319 PM CDT Sat May 25 2024/ /Memorial Day and Beyond/ By 00Z Monday (Sunday night), the cold front associated with the shortwave moving across the Central Plains will still be lagging well behind the associated surface low located near the Great Lakes. This front, extending from the Upper Midwest into North Texas, is projected to push south of the Red River early Monday morning. With mid-level ascent mostly displaced well to the northeast, forcing for ascent will generally be limited to the surface boundary(ies). 12Z guidance continues to favor a precipitation-free Memorial Day holiday (NBM PoPs < 10%), at least until after dark. By the Monday evening, isentropic lift over the shallow front in addition to ongoing warm air advection may lead to some chances for showers and a few elevated thunderstorms. We will also need to monitor any convection developing along the dryline, which will likely have retreated west towards the Edwards Plateau as moisture advection continues ahead of the boundary. We have maintained the low (20% or less) chance for showers and thunderstorms across Central Texas (generally south of I-20) after midnight. Consolidation of an expanding mid-level ridge over the Intermountain West and the subtropical high over Mexico combined with troughing over the Great Lakes and Appalachians will result in northwest flow aloft across the Plains. Ridge-topping perturbations/shortwaves embedded in the flow aloft in conjunction with the sharpening dryline to the west and lingering frontal boundary across Central Texas should provide sufficient forcing for daily rain/storm chances. This pattern will support rounds of thunderstorms developing initially over the higher terrain to our west and northwest during the afternoon and evening tracking south and east into North and Central Texas overnight and into the daytime hours. The first shortwave is currently progged to arrive Tuesday night into Wednesday with additional waves arriving nightly through the end of the week. Forecast soundings indicate the environment may support severe weather though the finer details including location and specific impacts will be difficult to define at this stage especially for later periods as the forecast will become increasingly affected by any remnant boundaries/outflows from previous convection. Given recent locally heavy rainfall and the potential for multiple additional rounds of showers and storms next week isolated flash and urban flooding impacts are also likely, especially over areas that recently received heavy rainfall. With regard to the recent bout of heat, as post-frontal dewpoints drop slightly (upper 50s/60s across North TX and low/mid 70s across Central TX) and temperatures peak in the low to mid 90s, heat indices on Monday should be well below Heat Advisory criteria for all but our southern row of counties. By Wednesday, with the aid of precipitation and increasingly cloudy skies, highs will generally be in the 80s region wide. The active pattern looks to keep this "cool down" in place through the end of the month. 12 && .AVIATION... /NEW/ /00Z TAFs/ The main impact to aviation today has been mod to severe turb underneath supercell anvils to the north and south of D10. These storms will continue to move east, with the southern storm brushing by the ACT terminal between about 02-05Z. We have low confidence the storm will last long enough to impact the airport. Regarding D10...the thunderstorm threat is lower than it was earlier this afternoon, but we are not out of the woods just yet. Since our area was largely missed by earlier storms, some towers have started to develop south of Wichita Falls that have potential of moving into D10 this evening. The 00Z TAFs pushed back VCTS and the on-station TS TEMPO a couple hours to account for this, but similar to ACT...we have low confidence in this forecast. Most to all of the storms should end between 06-08Z. There is a 10% chance of an isolated thunderstorm in the early morning hours between 10-14Z, but the chance of this occurring was too low to mention in the TAFs. Breezy SSW flow is expected tomorrow, with another round of MVFR stratus likely. Veered flow should shunt most of the ceilings into East Texas and the eastern D10 terminals. A dryline will move into the area late tomorrow afternoon, with a change to north flow likely after 22-23Z. Bonnette && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 75 98 73 94 71 / 20 5 0 5 20 Waco 75 93 71 93 71 / 20 5 0 5 20 Paris 72 91 68 90 65 / 40 10 10 5 10 Denton 73 97 67 92 68 / 30 0 0 5 20 McKinney 74 94 68 91 68 / 30 5 0 5 20 Dallas 75 97 72 94 71 / 20 5 0 5 20 Terrell 74 91 71 91 69 / 20 5 0 5 20 Corsicana 75 93 74 93 73 / 10 10 0 5 10 Temple 74 94 72 94 71 / 10 5 0 10 20 Mineral Wells 73 98 66 94 69 / 20 0 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT Sunday for TXZ147-148-158>162-174- 175. &&
Hazardous weather outlook, May 25, 6:54 PM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 654 PM CDT Sat May 25 2024 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 654 PM CDT Sat May 25 2024 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Severe weather is possible for parts of Western North and Central Texas this evening. The coverage of storms will be isolated, so most will not be impacted. However, any storm that exists will be capable of producing large hail, damaging winds, and possibly a tornado. .DAYS TWO THROUGH SEVEN...Sunday through Friday. After a brief break from storms during the latter half of the holiday weekend, storm chances may return as early as Monday evening and continue daily through the end of the week. The potential for severe weather remains uncertain at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely for parts of Western North and Central Texas this evening.
In the hours before
Local storm report, May 25, 5:45 PM CDT, 4 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
545 PM CDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM Hail 3 NW Rising Star 32.13N 98.99W
05/25/2024 M2.50 Inch Eastland TX Public
Photo of tennis ball hail 10 E of Cross
Plains shared on social media.
&&
MASLocal storm report, May 25, 5:48 PM CDT, 4 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
548 PM CDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM Tornado 6 W Rising Star 32.10N 99.07W
05/25/2024 Eastland TX Trained Spotter
Tornado reported by trained spotter 6 W of
Rising Star.
&&
MASLocal storm report, May 25, 6:49 PM CDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
649 PM CDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Hail 2 SE Gorman 32.19N 98.65W
05/25/2024 M1.50 Inch Comanche TX Public
Report of ping pong ball size hail SE of
Gorman.
&&
MASSpecial weather statement, May 25, 8:34 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
834 PM CDT Sat May 25 2024
TXZ091-092-102-260200-
Cooke TX-Montague TX-Wise TX-
834 PM CDT Sat May 25 2024
...A strong thunderstorm will impact portions of southern Montague,
northeastern Wise and southwestern Cooke Counties through 900 PM
CDT...
At 834 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sunset, or near Bowie, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southern Montague,
northeastern Wise and southwestern Cooke Counties, including the
following locations... Prairie Point, Rosston, Mallard, Leo,
Fruitland, Hood, Forestburg, and Montague.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for north central
Texas. A Tornado Watch also remains in effect until 1100 PM CDT for
north central Texas.
&&
LAT...LON 3374 9732 3343 9734 3343 9738 3339 9739
3342 9787 3344 9798 3361 9798
TIME...MOT...LOC 0134Z 260DEG 34KT 3352 9777
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
PraterLocal storm report, May 25, 9:23 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
923 PM CDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM Hail 4 ESE Bowie 33.53N 97.79W
05/25/2024 M1.50 Inch Montague TX Emergency Mngr
Ping pong ball size hail at Jordan and Brush
road southeast of Bowie.
&&Local storm report, May 25, 9:25 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
925 PM CDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM Hail 5 SE Bowie 33.51N 97.80W
05/25/2024 M1.50 Inch Montague TX Emergency Mngr
Ping pong ball size hail at Cole and 101
south of Bowie.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 49 min |
| May 25, 8:34 PM CDT | Special Weather Statement | FWD | Montague | 26 min |
| May 25, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Jack, Montague, Wise | 65 min |
| May 25, 9:38 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson, Montague, Wise | 67 min |
| May 25, 9:40 PM CDT | Tornado Warning | FWD | Montague | 36 min |
| May 25, 10:30 PM CDT | Tornado Warning | FWD | Cooke, Denton, Grayson | 45 min |
| May 25, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 64 min |
| May 25, 11:00 PM CDT | Tornado Warning | FWD | Collin, Cooke, Denton, Grayson | 45 min |
| May 25, 11:37 PM CDT | Tornado Warning | FWD | Collin, Fannin, Grayson, Hunt | 38 min |
| May 26, 12:11 AM CDT | Tornado Warning | FWD | Collin, Fannin, Hunt | 49 min |
| May 26, 3:12 AM CDT | Special Weather Statement | FWD | Eastland | 48 min |
| May 26, 3:25 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 53 min |
| May 26, 3:54 AM CDT | Special Weather Statement | FWD | Erath, Hamilton | 36 min |
| May 26, 4:47 AM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| May 26, 4:57 AM CDT | Special Weather Statement | FWD | Hamilton | 33 min |
| May 26, 5:30 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Rockwall, Tarrant | 60 min |
| May 26, 5:49 AM CDT | High Wind Warning | FWD | Collin, Dallas, Delta, Fannin, Hopkins, Hunt and 4 more | 2 hr |
| May 26, 6:08 AM CDT | Special Weather Statement | FWD | Coryell | 37 min |
| May 26, 6:55 AM CDT | Special Weather Statement | FWD | Coryell | 50 min |
| May 26, 7:30 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 33 min |
| May 26, 7:58 AM CDT | Special Weather Statement | FWD | McLennan | 32 min |
| May 26, 8:32 AM CDT | Special Weather Statement | FWD | Bell | 28 min |
| May 26, 8:37 AM CDT | River Flood Warning | FWD | Collin | 7 hr |
| May 26, 8:50 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, McLennan | 25 min |
| May 26, 9:14 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, McLennan | 48 min |
| May 26, 12:14 PM CDT | Special Weather Statement | FWD | Robertson | 31 min |
| May 26, 12:36 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 54 min |
| May 26, 4:06 PM CDT | River Flood Warning | FWD | Hunt | 5 hr |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.